I got arrhythmia and some dysautonomia (pots symptoms). My body didn't tolerate BB because of hypotension and bradycardia. Then my cardiolog prescribed Tambocor (flecainide). been on that in 9 months, with almost good effect, but now it doesn't have any effects on my arrhythmia.
They don't know what to do. my options is: 1. don't do anything, stop medication (which they didn't recommended because I have too much VT, that it might turn into a cardiomyopathy). 2. Try a new medication - rytmonorm. But this medication usually dosn't help, if tambocor didn't have any effect- its very similar to tambocor. 3. Ablation. I tried this 3 times with no luck. my EP thinks that my arrhythmia is very hard to provoke, because I got VT from bradycardia. But still, they want to try again if I want to. 4. get a ICD.
I don't have any good options, like my cardiolog said to me. they don't know what to do with this stupid arrhythmia. I chosed option 2 -rytmonorm. starting the dose in hospital within 2 weeks. I hope I get new 9 months without to much arrhythmia.
My question is: have some of you tried this medication? Im kind of scared about the side effects: more dysautonomia, low BT, bradycardia etc. Also because of BB made me real sick, I don't want to feel like that again.
Rytmonorm is Propafenone and also a sodium blocker like flecainide. I thought your dx were AIVR and not VT?
If you get your ventricular arrhythmias from brady, why not insert a pacemaker that kicks in when HR is below 60? An ICD is also a pacemaker (both shock and pace) but it must be painful to get a shock every time you have an AIVR?
Just a suggestion:) feel free to send me a message in your language if you want:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.